amoxicillin and sustiva trvada comba
Sep 20, 2005
I recently had a root canal, now I'm starting to feel bad increased fatigueness, decreased appetite, i am starting to feel as if im coming down with a cold(I think it's a reaction to the root canal) should I start the antibiotics? im on sustiva and truvada
Response from Dr. Henry
A cold is usually due to a virus and is not helped by antibiotics. If you have a gum/tooth infection (usually localized swelling and pain) of some sort that often would be treated with antibiotics but should be evaluated as well. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can A Healthy Immune System Fight Off The Hiv Virus?
- Hiv Transmission By Blood In Saliva
- Can Someone Catch Hiv By Using The Same Utensils?
- Hepatitis C And Excessive Sweating
- When An Insect Bites Someone With Hiv Can It Be Transmitted To Another Person?
- Side Effects Of Thrush In Your Mouth
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.